Authors: Šešelja, Branimir
Stojić, Dragan
Tepavčević, Andreja 
Title: On existence of P-valued fuzzy sets with a given collection of cuts
Journal: Fuzzy Sets and Systems
Volume: 161
Issue: 5
First page: 763
Last page: 768
Issue Date: 1-Mar-2010
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2009.09.020
A representation theorem of families of subsets by poset-valued fuzzy sets is presented. Namely, necessary and sufficient conditions are given under which for a given family of subsets F of a set X and a fixed poset P there is a fuzzy set μ : X {long rightwards arrow} P, such that the collection of cuts of μ coincides with F.
Keywords: Cut-sets | Poset-valued fuzzy sets | Representation by cuts
Publisher: Elsevier
Project: Algebarske strukture i metode za procesiranje informacija, 144011
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, Grant ‘Lattice methods and applications’

Show full item record


checked on Dec 4, 2023

Page view(s)

checked on Dec 5, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.